# SDR ASAA2013022393962

- Difficulty date: February 23, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 11,038 hours, 3,406 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL,  RT PACK LIGHT ILLUMINATES.  DID THE QRH PROCEDURE - THE RT PACK LIGHT WENT OUT ON RESET.  ACCOMPLISHED ZONE TEMP CONTROLLER BITE IAW FIM 21-62, TASK 801 - NR 2 CONTROLLER SHOWED FAULT THIS PACK TCV.  PERFORMED T/S FOR TCV FAULT IAW FIM 21-62, TASK 831, INITIAL EVALUATION DID NOT CONFIRM FAULT AND FAULT CLEARED WITH VERIFY TEST.  OPERATED RIGHT IAW MM 21-00-00-800-803,  PACK OPERATED NORMALLY AND AFTERWARDS ZONE TEMP CONTROLLER BITE SHOWED NO FAULTS.
